# SDR AALA20031137

- Difficulty date: October 13, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, OBSERVED EMERGENCY LIGHT INOPERATIVE AT SEAT 32H.  SECURED ELECTRICAL CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
